# SDR DL72L990798

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Row 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING FROM ROW 27 BACK WAS INOP.  FOUND SHORTED WIRE AT FLOOR DISCONNECT.  REPAIRED WIRING AND REPLACED BATTERY POWER SUPPLY.
